# SDR SWAA2023012682794

- Difficulty date: December 17, 2022
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 57,380 hours, 30,141 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOORWAY UPPER FRAME CRACK; BS 312; STR 5L; IB RADIUS; MARKED<[01] FWD ENTRY DOORWAY UPPER FRAME AT BS 312; STR 5L; WILL BE REPAIRED ON FAULT [TTG8Q00GQLVU];[02] FWD ENTRY DOORWAY UPPER FRAME AT BS 312; STR 5L; WILL BE REPAIRED ON FAULT [TTG8Q00GV0TF];[03] VERIFIED CORRECTIVE ACTION ITEM 2.;[04] VERIFIED MEASUREMENT TABLE COMPLETED.
